# SDR SIMA20120311010

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 19,796 hours, 16,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PR18
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2874 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
